MathSciNet Relay Station
MathSciNet bibliographic data
MR741090 11S40 (14G10)
Laumon, Gérard Les constantes des équations fonctionnelles des fonctions $L$ sur un corps global de caractéristique positive. (French) [The constants in the functional equations of $L$-functions over a global field of positive characteristic] C. R. Acad. Sci. Paris Sér. I Math. 298 (1984), no. 8, 181–184.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement